# SDR MASA2009050300149

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 28,551 hours, 24,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

ASH FLT 7347 IAD-DAY.  LAV SMOKE CAUTION WITH MANUAL HEAT ON.  EMERGENCY WAS NOT DECLARED.  A LIGHT SMOKE WAS SEEN IN THE CABIN.  CREW HAD PACK ON MANUAL HEAT, WHICH CREW BELIEVES CAUSED THE SMOKE AND THE DETECTION IN THE LAV.  MX PERFORMED THOROUGH OP CHECKS OF THE LAV SMOKE DETECTION SYSTEM AND THE PACKS AND TEMP CONTROL SYSTEMS WITH NO FAULTS FOUND.
